# SDR GLBA20111018F

- Difficulty date: October 17, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,061 hours, 43,472 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250251
- Condition: Inoperative
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FWD DOOR LIGH ILLUMINATED IN CRUISE. MAINTENANCE REPLACED THE TOP FWD DOOR SWITCH IAW EMM 52-71-01, OPS CHECKED GOOD.
